I am taking total per day 300mg lamictal 250mg topamax and 50mg zoloft
My life and personality has done a complete flip. I have no energy, I can't add a $4.00 tip I feel like I am doped up all of the time and my memory (short term is gone) One of the guys at work was working out overtime coverage with me one day and when I was supposed to come into work two days later I didn't have a clue that I was even supposed to be there until the supervisor called me. This is an everyday thing and my family coworkers and friends are really seeing it. I almost feel stupid but it causes my wife and I to fight all of the time. I am ok as long as I am active but as soon as I sit down, I fall into a deep sleep almost like I have not slept in days. My DR. just dropped my Topamax pm dose from 150mg to 100mg to see id this helps but we will see. I have lost 30lbs in the last 6mo. but I feel like I have lost 60% of my brain as well. Along with this I have the constant thought that the people at work are talking about me or plotting against me in some way I have a very stressful job that you are on top one min. and pleading for your life the next if you know what I mean. I am confined to constant 3pm-11pm shift with 8,10 or 12 hr per. my DR. but it is not easy at work nor at home with a demanding homelife and only getting to see my son about 3hrs. per day before he goes to school. i am starting to not care about a lot such as jobs, marriages, the way the yard looks or whats for dinner. Anyway, enough of my bi%^&*^% WHAT ARE YOUR THOUGHTS
I do know that seizure medications can cause memory loss. I don't know anything about that particular one. Maybe you should go to the doctor and see if you can get a different medication. I am not a doctor so I can only go on what I know. Come back and update us.
Ahh vitamin B12 deficiency. I see you. I've had this deficiency and have permanent nerve damage. Was i misdiagnosed? You bet. Sublingual B12 - STAT!
"Commonly used antiepileptic drugs (AEDs) can cause vitamin B12 or folate deficiency, which is, in turn, associated with hyperhomocysteinemia, new research published in Annals of Neurology has found."
Zoloft - "SSRIs, selective serotonin reuptake inhibitors, are antidepressant medications that deplete B6, B12, folic acid, vitamin D and sodium."
Book: Could It Be B12?: An Epidemic of Misdiagnoses by Sally M. Pacholok, Jeffrey J. Stuart.
"It’s a public health crisis that the public doesn’t know exists. Millions suffer from it, but few are diagnosed. Its symptoms can look exactly like Alzheimer’s disease, depression or multiple sclerosis, so it’s routinely misdiagnosed. Left untreated, it can cause permanent, crippling nerve damage—and too many patients don’t get treatment until it’s too late.
This forgotten disorder is Vitamin B12 deficiency. B12 deficiency is easily detected and easily treated, but the medical profession is largely unaware of the danger, and few patients are screened for it."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.